# SDR CA130403003

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,609 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Intermittent
- Part time: 11,631 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND SHUTTING DOWN THE CREW NOTICED AN ACCUMULATION OF ICE ON THE HORIZONTAL STABILIZER DE-ICE BOOTS.  MAINTENANCE FOUND AN INTERMITTENT DISTRIBUTOR VALVE AS THE CAUSE, THE VALVE WAS REPLACED WITH NEW AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
